Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A commutative Noetherian Hopf algebra over a field is finitely generated


Author: Richard K. Molnar
Journal: Proc. Amer. Math. Soc. 51 (1975), 501-502
MSC: Primary 16A24
DOI: https://doi.org/10.1090/S0002-9939-1975-0376740-5
MathSciNet review: 0376740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be an arbitrary field and $ H$ a commutative Hopf algebra over $ k$. We give a short proof of the fact that $ H$ is Noetherian if and only if $ H$ is finitely generated as a $ k$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24

Retrieve articles in all journals with MSC: 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0376740-5
Keywords: Commutative Hopf algebra, Noetherian algebra
Article copyright: © Copyright 1975 American Mathematical Society